# SDR DL72S953251

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT SKIN CRACKED AT I/B TRACK ATTACH POINT.  CUT AWAY DAMAGED PORTION OF TAB AND FABRICATED DOUBLER PER MM 57-54-0 PG 821.  INSTALLED REPAIR DOUBLER AS PER MM 57-54-0 PG 821 FIG 815, FOUND AT HMV.
